1. Have you installed the new JSF Mobile app? Check out all the details here.
    Dismiss Notice
  2. One account & one avatar for all of JSF. Unified login and profile. Forum alerts on the main site, and more. Check out the details here: Forum & main site unified account feature is live!
    Dismiss Notice

Multivitamin Side Effects

Discussion in 'Nutrition & Supplements' started by fitnessdave, Sep 22, 2004.

  1. fitnessdave

    fitnessdave Well-Known Member

    Joined:
    Jul 3, 2004
    Messages:
    193
    Likes Received:
    0
    Holy gees, my pee is fluorescent yellow! :lol:
     
  2. 1FastGTX

    1FastGTX Elite Member
    Lifetime Platinum Member

    Joined:
    May 17, 2004
    Messages:
    9,306
    Likes Received:
    2
    Very common, I just read about it in "Beyond Brawn" 2 nights ago (just got the book, eh, it's OKAY).

    Drink more water for clearer pee. :)
     
  3. fitnessdave

    fitnessdave Well-Known Member

    Joined:
    Jul 3, 2004
    Messages:
    193
    Likes Received:
    0
    Yeah. I drank a gallon of water yesterday and it still looks like a drained highlighter. Haha, Great!
     
  4. never_enough

    never_enough Well-Known Member

    Joined:
    Jan 22, 2004
    Messages:
    92
    Likes Received:
    0
    Beverly's Ultra-4 does the same thing...... even with my substantial daily water consumption. Writing my name in the snow will never be the same. :lol:
     
  5. kentnutrition

    kentnutrition Well-Known Member

    Joined:
    Jul 17, 2004
    Messages:
    241
    Likes Received:
    0
    It's the B vitamins in your multi. :)
     
  6. 1FastGTX

    1FastGTX Elite Member
    Lifetime Platinum Member

    Joined:
    May 17, 2004
    Messages:
    9,306
    Likes Received:
    2
    Interesting! I didn't know that.

    Cool to have you aboard, KentNutrition. :)

    :claplow:
     
  7. kentnutrition

    kentnutrition Well-Known Member

    Joined:
    Jul 17, 2004
    Messages:
    241
    Likes Received:
    0
    C & A can do it also to some extent, although the B family really makes it bright. :D
     
  8. DeafNgari

    DeafNgari Well-Known Member

    Joined:
    Jun 16, 2004
    Messages:
    1,272
    Likes Received:
    1
    Seconds that :tucool: B is very bright yellow/orange. Uping water comsumption will do very little if you have a ton of B. It wont ever be clear till you get the excess out.
     
  9. taffer

    taffer Well-Known Member

    Joined:
    Jan 21, 2004
    Messages:
    1,574
    Likes Received:
    0
    funny my pee isnt yellow, although this second head is starting to worry me....




    :p
     
  10. hobowitharolex

    hobowitharolex Well-Known Member

    Joined:
    Aug 14, 2004
    Messages:
    357
    Likes Received:
    0
    its vitamin b2 to be exact


    normally when your body is hydrated your urine will be clear except when large amounts of vitamin b2 is present
     
  11. kentnutrition

    kentnutrition Well-Known Member

    Joined:
    Jul 17, 2004
    Messages:
    241
    Likes Received:
    0
    Riboflavin is one of the compounds that produces that effect to the greatest degree, yes. However, I can get the same thing, although to a lesser degree, from mega dosing C, and also from B12 when megadosing with dessicated liver. All of this while remaining sufficiently hydrated. :tu:
     

Share This Page